# SDR DALA1116839870

- Difficulty date: March 3, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 65 HAS 4 EA FASTENER HOLES CRACKED.  REMOVED DAMAGE BY CUTOUT 2.25" X 21"-ORIGINAL MAT. 7075T-6.025 IAW DC-9 SRM 53-01 FIG 4-NDT VERIFIED DAMAGE.  REMOVED IAW NDT SPM 06-10-01 RECEIVED MAT 7075-T6-.025.  FABBED LOCATED, TRIMMED, DRILLED, COUNTERSUNK, DEBURRED, TREATED, PRIMED & INSTALLED REPAIR DOUBLER & FILLER IAW DC-9 SRM 53-01 FIG 4 SH 4, 53-30-2 REQUIRED INSPECTION COMPLETED 09 MAR 11.
